# SDR DALA2021031501452

- Difficulty date: March 11, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 74,370 hours, 28,164 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE EVIDENCE OF PITTING IN HOLES #2, #3, #4, #8, #9, HOLE #10 IS UNINSPECTABLE DUE TO NOISY SIGNAL, AND #11 HAS TOOLING DAMAGE AT 12 O'CLOCK POSITION IN THE LWR SIDE OF THE HOLE. REPAIRED PER ERA 59025214. (LP 1752238)
